# SDR CA001110021

- Difficulty date: October 20, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Aircraft time: 9,189 hours
- Engine: Ge CF343A1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Controller
- Condition: Failed
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

(CAN) UNABLE TO LOWER FLAPS ON APPROACH TO HALIFAX. MONITOR RAISED TO CARRY OUT FLAP INSPECTION AS PER A.D. FLAP SYSTEM RESET, OPERATION CHECKED NORMAL.
